MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFFSET FLEX CLAMP BROACH HNDL; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. OFFSET FLEX CLAMP BROACH HNDL; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the while impacting the broach with the broach handle attached the impactor plate broke off the end.There were two (2) broach handles in the set, so the case was proceeded with the one handle to complete the case without delay or impact on the patient.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4 (udi #), g3, g6, h2, h3, h6, h11.Corrected: d4 (expiration date), no expiration date is noted.Complaint can be confirmed through the returned product analysis.The strike plate is fractured from the handle body within the welded region.Visual examination of the returned product identified the t-handle component was not returned with the device.The strike plate is fractured from the handle body within the welded region.There are indentation marks on both sides of the strike plate.There are indentations and scratches present along the handle body and broach connection end.No other damage was noted during visual evaluation.This device has an approximate field age of 8.5 years.Optical images of the device fracture surfaces exhibit river lines and hinge artifacts, suggesting that the device possibly fractured due to bending overload.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OFFSET FLEX CLAMP BROACH HNDL
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23379445
Report Number0001825034-2025-03331
Device Sequence Number15753682
Product Code LXH
UDI-Device Identifier00880304522749
UDI-Public(01)00880304522749(11)170321(10)550480
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-555408
Device Lot Number550480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown